# SDR SWAA2021091498263

- Difficulty date: July 26, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 6 SUPPORT BRACKET LOCATED ON AUXILIARY SLAT TRACK AT RT WING ; 2021-341991 / [01] REPLACED SUPPORT BRACKET LOCATED ON AUXILIARY SLAT TRACK AT RT WING SLAT 6 I.A.W. B737-700 SRM 51-10-02.; [02] REPLACED SUPPORT BRACKET LOCATED ON AUXILIARY SLAT TRACK AT RT WING SLAT 6 I.A.W. B737-700 SRM 51-10-02 ITEM 9.; [03] REPLACED SUPPORT BRACKET LOCATED ON AUXILIARY SLAT TRACK AT RT WING SLAT 6 I.A.W. B737-700 SRM 51-10-02 ITEM 9; AND SRM 51-40-02; [04] REPLACED SUPPORT BRACKET LOCATED ON AUXILIARY SLAT TRACK AT RT WING SLAT 6 I.A.W. B737-700 SRM 51-10-02 ITEM 9; AND SRM 51-40-02
